MathSciNet Relay Station
MathSciNet bibliographic data
MR2479891 92D15 (34C60)
Zhang, Pei; Sandland, Gregory J.; Feng, Zhilan; Xu, Dashun; Minchella, Dennis J. Evolutionary implications for interactions between multiple strains of host and parasite. J. Theoret. Biol. 248 (2007), no. 2, 225–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement